# SDR SWIA972653

- Difficulty date: June 15, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 34,641 hours, 42,388 cycles
- Engine: Pwa PW118B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE INBOARD NACELLE HAS LEAK (APPEARS TO BE FUEL).  PERFORMED NECESSARY SHUT DOWN AND RETURNED TO SLC. REMOVE AND REPLACE LEFT ENGINE BREATHER CARBON SEAL IAW 72-30-00.  LEAK CHECK GOOD.
